# SDR YENA2019112207663

- Difficulty date: November 17, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 64,087 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BOARD BEAM -Y465 BTW FR 66 TO FR 67 AT AFT GALLEY AREA (1 E/A); REF AEROMAN NRC # 2019-310253,REPLACED FLOOR BEAM -Y465 BTW FR 64 TO FR 67 AT AFT GALLEY AREA I.A.W. SRM A320 51-72-11 AND 51-42-11, DWG # D53472836, TOOL USED DIGITAL CALIPER P/N 500-197-30, S/N 15259471, DUE DATE NOV-18-2019. ACCOMPLISHED. CLASSIFIED AS MAJOR REPAIR.
